# SDR R61A201411051159

- Difficulty date: November 5, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,683 hours, 9,057 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17085110005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 89 BETWEEN STRINGERS 27-28R INBD SHEAR TIE FASTENER HOLE IS CRACKED AT 6 O`CLOCK POSITION.  MAINTENANCE SPLICED IN NEW SECTION OF FRAME BETWEEN 29R-29L TO RT ORIGNAL SPLICE FOR LOWER FRAME SECTION IAW ETD 2014-190-093678, REV C.
